The spherical derivative of meromorphic functions.
Journal für die reine und angewandte Mathematik, Tome 252 (1972), pp. 51-67
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1972__252_151173,
author = {Stephen Dragosh},
title = {The spherical derivative of meromorphic functions.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {51--67},
year = {1972},
volume = {252},
zbl = {0226.30033},
url = {http://geodesic.mathdoc.fr/item/JRAM_1972__252_151173/}
}
Stephen Dragosh. The spherical derivative of meromorphic functions.. Journal für die reine und angewandte Mathematik, Tome 252 (1972), pp. 51-67. http://geodesic.mathdoc.fr/item/JRAM_1972__252_151173/